Circularity or Lacunae in Tarski's Truth-Schemata

Jacquette, Dale (2010). Circularity or Lacunae in Tarski's Truth-Schemata. Journal of logic, language and information, 19(3), pp. 315-326. Dordrecht: Springer Netherlands 10.1007/s10849-009-9103-z

[img]
Preview
Text
10849_2009_Article_9103.pdf - Published Version
Available under License Publisher holds Copyright.

Download (138kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

ISSN:

0925-8531

Publisher:

Springer Netherlands

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:36

Last Modified:

24 Oct 2019 07:19

Publisher DOI:

10.1007/s10849-009-9103-z

Web of Science ID:

000088582200003

BORIS DOI:

10.7892/boris.14469

URI:

https://boris.unibe.ch/id/eprint/14469 (FactScience: 221461)

Actions (login required)

Edit item Edit item
Provide Feedback